MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 09/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On 9 sept 2021, neotract was made aware of a patient that developed an infection after a successfully completed prostatic urethral lift (pul) procedure on (b)(6) 2021.Prior to pul, the patient did not have a urinalysis performed, but was prescribed ciprofloxacin as a prophylactic pre-procedural antibiotic.Post procedure, he was prescribed levaquin for five days.At an undetermined time later, the patient presented to the er with a uti (culturing strain of klebsiella pneumoniae).A urine culture was performed indicating the uti was resistant to ciprofloxacin and levaquin, and the patient subsequently developed sepsis.He was admitted to the hospital for four days as he received iv antibiotics.He was reported to be doing well.The urologist performed four (4) pul procedures on (b)(6) 2021 and all patients developed infections.It is not suspected that the infection was caused by the device.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
MDR Report Key12602235
Report Number3015181082-2021-00031
Device Sequence Number19883986
Product Code PEW
UDI-Device Identifier00814932020001
UDI-Public00814932020001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberAN00155
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;